Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/134465
Title: Equilibrium distributions and discrete Schur-constant models
Author: Castañer, Anna
Claramunt Bielsa, M. Mercè
Keywords: Models matemàtics
Risc (Assegurances)
Risc (Economia)
Mathematical models
Risk (Insurance)
Risk
Issue Date: 29-Mar-2018
Publisher: Springer Verlag
Abstract: This paper introduces Schur-constant equilibrium distribution models of dimension n for arithmetic non-negative random variables. Such a model is defined through the (several orders) equilibrium distributions of a univariate survival function. First, the bivariate case is considered and analyzed in depth, stressing the main characteristics of the Poisson case. The analysis is then extended to the multivariate case. Several properties are derived, including the implicit correlation and the distribution of the sum.
Note: Versió postprint del document publicat a: https://doi.org/10.1007/s11009-018-9632-5
It is part of: Methodology and Computing in Applied Probability , 2019, vol. 21, num. 2, p. 449-459
URI: http://hdl.handle.net/2445/134465
Related resource: https://doi.org/10.1007/s11009-018-9632-5
ISSN: 1387-5841
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
679771.pdf171.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.